Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Riverton, WY

July 1, 2015Hot Springs County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jul 1, 2015, 7:44 PM MDT for Hot Springs County, Wyoming. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 7:44 PM MDT (01:44 UTC)
Expired
Jul 1, 2015, 8:16 PM MDT
In force
32 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Hot Springs County, WY

The radar

The Riverton/Lander radar (KRIW), 77 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:08 PM MDTSevere Thunderstorm WatchSPC112 days

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
2963 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS55 KRIW 020144
SVRRIW
WYC017-020230-
/O.NEW.KRIW.SV.W.0049.150702T0144Z-150702T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
744 PM MDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOT SPRINGS COUNTY IN CENTRAL WYOMING...

* UNTIL 830 PM MDT

* AT 743 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  LUCERNE...WHICH IS 11 MILES EAST OF THERMOPOLIS...MOVING SOUTHEAST
  AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN HOT SPRINGS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4347 10798 4371 10815 4380 10796 4374 10795
      4373 10786 4349 10759 4347 10760
TIME...MOT...LOC 0143Z 327DEG 20KT 4371 10799 

HAIL...1.50IN
WIND...<50MPH
 
$$

MEUNIER
2 follow-up statements
073 
WWUS55 KRIW 020200
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
800 PM MDT WED JUL 1 2015

WYC017-020230-
/O.CON.KRIW.SV.W.0049.000000T0000Z-150702T0230Z/
HOT SPRINGS-
800 PM MDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTHEASTERN HOT SPRINGS COUNTY...

AT 800 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
EAST THERMOPOLIS...WHICH IS 14 MILES EAST OF THERMOPOLIS...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN HOT SPRINGS COUNTY.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4347 10798 4362 10808 4372 10785 4349 10759
      4347 10760
TIME...MOT...LOC 0200Z 327DEG 20KT 4363 10792 

HAIL...1.00IN
WIND...<50MPH
 
$$

MEUNIER
971 
WWUS55 KRIW 020216
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
816 PM MDT WED JUL 1 2015

WYC017-020226-
/O.CAN.KRIW.SV.W.0049.000000T0000Z-150702T0230Z/
HOT SPRINGS-
816 PM MDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOT SPRINGS
COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4347 10798 4362 10808 4372 10785 4349 10759
      4347 10760
TIME...MOT...LOC 0212Z 327DEG 20KT 4355 10785 

$$

MEUNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:42 PM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 1, 2:42 PM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
242 PM MDT WED JUL 1 2015

.SHORT TERM...TONIGHT THROUGH THURSDAY

RADAR INDICATING SOME SHOWER DEVELOPMENT AROUND THE WASHAKIE NEEDLES
THIS AFTERNOON...WITH ACTIVITY STREAMING EASTWARD AND WEAKENING OVER
THE OWL CREEK MOUNTAINS AND INTO THE WIND RIVER BASIN.
ADDITIONALLY...SHOWER ACTIVITY CONTINUES TO MOVE ACROSS EASTERN
SWEETWATER COUNTY WHERE IT HAS BEEN MOST CONSISTENT THIS
AFTERNOON. THE FORECAST HAS BEEN UPDATED TO REFLECT THIS
POTENTIAL ACROSS SOUTHERN WYOMING. ISOLATED ACTIVITY MAY SPREAD
TO INCLUDE MUCH OF THE AREA EAST OF THE DIVIDE THROUGH THIS
EVENING.

SHOWER ACTIVITY WILL WANE WITH THE LOSS OF DAYLIGHT THIS
EVENING...WITH WIDESPREAD DRY CONDITIONS EXPECTED OVERNIGHT. ANOTHER
SURGE OF MOISTURE WILL BRING A FEW SHOWERS AND THUNDERSTORMS OVER
THE AREA THURSDAY AFTERNOON. MOST ACTIVITY IS EXPECTED TO REMAIN
CONFINED TO THE MOUNTAIN AREAS.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY

OVERALL...WEST-NORTHWEST FLOW ALOFT WILL PERSIST OVER WEST CENTRAL
WYOMING. GENERALLY DRY AND VERY WARM ON FRIDAY AND FOR THE FOURTH OF
JULY...ALTHOUGH A FEW THUNDERSTORMS COULD DEVELOP OVER MOUNTAIN
RANGES DURING THE AFTERNOON HOURS.

ACTIVE NORTHERN STREAM THEN BRINGS A COLD FRONT ACROSS WYOMING ON
SUNDAY. AFTERNOON HEATING COMBINED WITH THIS BOUNDARY SHOULD RESULT
IN SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. COULD BE SOME
LINGERING SHOWERS ESPECIALLY EAST OF THE DIVIDE THROUGH SUNDAY
NIGHT...SO SUNDAY AND EARLY MONDAY LOOK TO BE THE WETTEST DAYS OF
THE WEEK.

COOLER...MORE STABLE AIR THEN MOVES INTO THE FORECAST AREA MONDAY
NIGHT AND TUESDAY. MEDIUM RANGE PATTERN LOOKS TO BE WEAK WESTERLY
FLOW ALOFT WITH MARGINAL INSTABILITY. SO AFTER SUNDAY NIGHT...SHOULD
BE THE TYPICAL ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS FOR BOTH MOUNTAINS AND BASINS. TEMPERATURES WILL BE
AROUND NORMAL THROUGH THE EXTENDED PERIOD.

&&

.AVIATION.../00Z ISSUANCE/

SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH 03Z THIS EVENING.
ACTIVITY EXPECTED TO REMAIN OVER AREAS OF SOUTHERN WYOMING WITH AN
INCREASING PRESENCE EAST OF THE DIVIDE AS WELL. THESE THUNDERSTORMS
MAY PRODUCE PERIODS OF MVFR CONDITIONS WITH RAIN...AND MAY BRING
INSTANCES OF GUSTY AND ERRATIC WIND. IMPACTED TERMINALS HAVE HAD
VCTS INCLUDED IN THEIR FORECAST. THE HIGHER TERRAINS WILL ALSO
CONTINUE TO SEE SHOWER AND THUNDERSTORM ACTIVITY WHICH MAY
INCREASE THEIR TURBULENCE ACTIVITY THIS AFTERNOON AND INTO THE
EVENING. CLEARING CONDITIONS EXPECTED AFTER 04Z THIS EVENING WITH
WIDESPREAD VFR CONDITIONS EXPECTED THROUGH 18Z THURSDAY. ANOTHER
WEAK SURGE OF MOISTURE CAN INITIATE SHOWERS AND THUNDERSTORMS OVER
THE MOUNTAINS AFTER 18Z...WITH SOME ACTIVITY POSSIBLE TO MOVE OVER
THEIR ADJACENT TERMINALS. VCTS HAS BEEN INCLUDED AT POSSIBLE WITH
A RISK OF STORM DEVELOPMENT.

&&

.FIRE WEATHER...

WARM AND MOSTLY DRY CONDITIONS EXPECTED THROUGH INDEPENDENCE DAY.
SOME ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE
MOUNTAIN AREAS EACH AFTERNOON...WHICH MAY SEND SOME GUSTY AND
ERRATIC WIND INTO THE LOWER ELEVATIONS. ADDITIONAL SHOWER AND
THUNDERSTORM ACTIVITY ANTICIPATED STARTING SUNDAY AS MORE MOISTURE
AND INSTABILITY MOVES OVER THE AREA.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BRANHAM
LONG TERM...KPL
AVIATION...BRANHAM
FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jul 1, 3:33 AM MDT, 16 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
333 AM MDT WED JUL 1 2015

WYZ001>020-022>030-021200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
333 AM MDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY IN THE
AFTERNOON AND EVENING. GUSTY WINDS AND SMALL HAIL ARE POSSIBLE
WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY THROUGH INDEPENDENCE DAY...VERY ISOLATED THUNDERSTORMS
MAINLY OVER MOUNTAINS ALONG AND EAST OF THE DIVIDE.

SUNDAY AND MONDAY...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY
FLOODING. THANK YOU.

In the hours before

Special weather statement, Jul 1, 4:16 PM MDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
416 PM MDT WED JUL 1 2015

WYZ014-015-018-019-012300-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-WIND RIVER MOUNTAINS EAST-WIND
RIVER MOUNTAINS WEST-LANDER FOOTHILLS-
416 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT COUNTY
UNTIL 500 PM MDT...

AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DICKINSON PARK...WHICH IS 11 MILES WEST OF LANDER...MOVING SOUTHEAST
AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WORTHEN MEADOWS CAMPGROUND...FRYE LAKE...SINKS CANYON STATE PARK
AND WORTHEN MEADOWS RESERVOIR AROUND 430 PM MDT.
  UPPER SILAS LAKE AROUND 435 PM MDT.
  FIDDLERS LAKE AROUND 440 PM MDT.
  LOUIS CREEK AROUND 445 PM MDT.
  RED CANYON AROUND 450 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SINKS CANYON STATE
PARK...MINERS DELIGHT...BRUCE CAMPGROUND...LOUIS LAKE RESORT...
ATLANTIC CITY...DICKINSON CREEK CAMPGROUND...SINKS CANYON
CAMPGROUND...FIDDLERS LAKE CAMPGROUND...LOUIS LAKE CAMPGROUND AND
POPO AGIE CAMPGROUND.

#

LAT...LON 4281 10911 4293 10893 4254 10841 4237 10870
TIME...MOT...LOC 2215Z 320DEG 29KT 4282 10896

MEUNIER
Special weather statement, Jul 1, 4:49 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
449 PM MDT WED JUL 1 2015

WYZ019-012330-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
449 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL NATRONA COUNTY
UNTIL 530 PM MDT...

AT 448 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF INDEPENDENCE ROCK...WHICH IS 40 MILES EAST OF JEFFREY
CITY...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALCOVA AROUND 530 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ALCOVA U S BUREAU OF
RECLAMATION POWER PLANT AND FREMONT CANYON U S BUREAU OF RECLAMATION
POWER PLANT.

#

THIS INCLUDES INTERSTATE 90 NEAR MILE MARKER 42.

LAT...LON 4243 10678 4243 10692 4259 10722 4275 10710
      4263 10670 4259 10671 4256 10669 4254 10669
TIME...MOT...LOC 2248Z 298DEG 15KT 4264 10708

MEUNIER
Special weather statement, Jul 1, 5:43 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
543 PM MDT WED JUL 1 2015

WYZ020-022-020030-
CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-
543 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
630 PM MDT...

AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BATES HOLE...WHICH IS 15 MILES SOUTHWEST OF CASPER...MOVING EAST AT
30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BEARTRAP MEADOWS COUNTY PARK AROUND 600 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASPER MOUNTAIN AND
CASPER MOUNTAIN COUNTY PARK.

#

LAT...LON 4250 10608 4255 10658 4273 10657 4275 10608
      4272 10607 4251 10608
TIME...MOT...LOC 2343Z 271DEG 25KT 4264 10648

MEUNIER
Special weather statement, Jul 1, 7:07 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
707 PM MDT WED JUL 1 2015

WYZ007-017-020145-
OWL CREEK AND BRIDGER MOUNTAINS-WIND RIVER BASIN-
707 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOT SPRINGS AND
EAST CENTRAL FREMONT COUNTIES UNTIL 745 PM MDT...

AT 706 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES SOUTHEAST OF ANCHOR DAM...WHICH IS 18 MILES NORTH OF
PAVILLION...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BOYSEN STATE PARK HEADQUARTERS AROUND 745 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOYSEN STATE PARK.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR BOYSEN RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4345 10871 4355 10865 4343 10803 4320 10821
TIME...MOT...LOC 0106Z 298DEG 22KT 4350 10857

MEUNIER
Special weather statement, Jul 1, 7:14 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
714 PM MDT WED JUL 1 2015

WYZ020-022-020130-
CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-
714 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATRONA COUNTY UNTIL
730 PM MDT...

AT 714 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EDNESS K WILKINS STATE PARK...WHICH IS NEAR CASPER...MOVING EAST AT
20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EDNESS K WILKINS STATE PARK AROUND 720 PM MDT.

#

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 176 AND 188.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4271 10608 4270 10608 4269 10627 4287 10634
      4296 10608 4283 10607
TIME...MOT...LOC 0114Z 254DEG 17KT 4280 10621

MEUNIER
Special weather statement, Jul 1, 7:35 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
735 PM MDT WED JUL 1 2015

WYZ005>007-020215-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN-SOUTHEAST
BIG HORN BASIN-
735 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND
SOUTHWESTERN WASHAKIE COUNTIES UNTIL 815 PM MDT...

AT 735 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF LUCERNE...WHICH IS 11 MILES NORTHEAST OF THERMOPOLIS...
MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN HOT
SPRINGS AND SOUTHWESTERN WASHAKIE COUNTIES.

#

LAT...LON 4351 10760 4346 10771 4346 10777 4345 10779
      4343 10777 4339 10785 4340 10790 4337 10791
      4337 10792 4375 10818 4385 10797
TIME...MOT...LOC 0135Z 327DEG 21KT 4374 10803

MEUNIER

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:07 PM MDTSpecial Weather StatementRIWHot Springs38 min
Jul 1, 7:14 PM MDTSpecial Weather StatementRIWNatrona16 min
Jul 1, 7:35 PM MDTSpecial Weather StatementRIWWashakie40 min
Jul 1, 8:23 PM MDTSpecial Weather StatementRIWFremont52 min
Jul 1, 8:51 PM MDTSpecial Weather StatementRIWJohnson39 min
Jul 1, 9:09 PM MDTSpecial Weather StatementRIWJohnson51 min
Jul 1, 9:22 PM MDTSpecial Weather StatementRIWFremont23 min
Jul 1, 9:38 PM MDTSpecial Weather StatementRIWJohnson37 min
Jul 1, 9:48 PM MDTSpecial Weather StatementRIW42 min
Jul 1, 10:16 PM MDTSpecial Weather StatementRIWWashakie44 min
Jul 1, 10:34 PM MDTSpecial Weather StatementRIWJohnson41 min
Jul 2, 12:35 AM MDTSpecial Weather StatementRIWNatrona40 min
Jul 2, 12:43 PM MDTSpecial Weather StatementRIWSheridan47 min
Jul 2, 3:31 PM MDTSpecial Weather StatementRIW59 min
Jul 2, 3:36 PM MDTSpecial Weather StatementRIW39 min
Jul 2, 4:55 PM MDTSpecial Weather StatementRIW50 min
Jul 2, 5:20 PM MDTSpecial Weather StatementRIW40 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.